# SDR AUS20031287

- Difficulty date: December 6, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7312 · Fuel Heater
- Part: Element
- Part number: G726681
- Condition: Faulty
- Location: Fuel Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE FUEL HEATER THERMAL ELEMENT FAULTY.
